MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI RM/LL TIB AUG SZ4 10MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI RM/LL TIB AUG SZ4 10MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5546-A-402
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
After opening the undamaged implant plastic and cardboard box the scout noticed the top layer of paper on the first sterile plastic container was perforated, the next layer was also perforated and hence the implant was deemed unsterile and not used.There were no adverse consequences as there was an identical implant on the loan set.
 
Additional Manufacturer Narrative
An event regarding packaging issue involving a triathlon augment was reported.The event was confirmed by provided images.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for this lot.Conclusions: the reported event small hole in the inner and outer tyvek lids was confirmed but the root cause not determined.It was confirmed by the provided images which showed a small hole in the inner and outer tyvek lids.The device was not used in this surgery and another device was available for implantation.The packaging will not be returned as it has been discarded by the hospital.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRI RM/LL TIB AUG SZ4 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7363265
Report Number0002249697-2018-00849
Device Sequence Number11081207
Product Code MBH
UDI-Device Identifier07613327026214
UDI-Public07613327026214
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number5546-A-402
Device Lot NumberERAWN7D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR